Ask an expert
Question

29 Nov 2005

Fertomed 100mg and mestruating. Please help
First the gynaecologist put me on something to make me menstruate and told me to phone on a specific date to see if I started or not. I did not then he put me on prempack N and the next day I started but he told me to finish the prempack. When I finished the pills I did not start with my period so then he put me on 100mg fertomid. The second day I took them I started but it is not much and very dark almost black. What can this be and should I be worried? Please help.
Answer 485 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you continue with the course of Fertomid.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote